# SDR MALA000320

- Difficulty date: May 9, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, ENGINE COWL 453 DR-4TH RIB FROM AFT IS CHAFED.  REFER CELSIUS TASK CARD 4532.
